# SDR AT0000084

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47529
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: CM3071BPE
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 BULB BURNT ON TAILCONE HANDLE EMERGENCY LIGHT ASSEMBLY.  RELAMPED BULB IAW DC9 MM 33-50.
